MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; GMK-REVISION FIXED TIBIAL INSERT SEMICONSTRAINED S.2 / 14 MM

MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; GMK-REVISION FIXED TIBIAL INSERT SEMICONSTRAINED S.2 / 14 MM
Model Number 02.07.0214SCF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 10/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At 1 year and 1 month after the primary surgery, the patient presented with instability of unknown cause.The surgeon upsized both the insert and the peg from 14 mm to 17 mm to improve stability.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 17 october 2025: gmk-revision 02.07.0214scf fixed tibial insert semiconstrained s.2 / 14 mm ( k103170) lot.2008655: (b)(4) items manufactured and released on 28 sept 2020.Expiration date: 07 sept 2025.No anomalies found related to the problem.To date, 26 items of the same lot have been sold with no similar reported event during the period of review.Gmk-revision 02.07.Scp14 tinbn coated sc peg - 14mm (k210010) lot.2341851: (b)(4) items manufactured and released on 29 jan 2024.Expiration date: 08 jan 2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.The surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.

Brand Name
GMK REVISION TOTAL KNEE SYSTEM
Common Device Name
GMK-REVISION FIXED TIBIAL INSERT SEMICONSTRAINED S.2 / 14 MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23437043
Report Number3005180920-2025-01064
Device Sequence Number20007383
Product Code JWH
UDI-Device Identifier07630030816710
UDI-Public07630030816710
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2025
Device Model Number02.07.0214SCF
Device Lot Number2008655
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale